# SDR SWIA2020033049509

- Difficulty date: February 20, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RUDDER UPPER CENTER HINGE ON ACFT SIDE CHAFFED   (C-CHECK) RO 3/26/2020   BLENDED CHAFE ON UPPER CENTER RUDDER HINGE FITTING, AIRCRAFT SIDE. STRUCTURALLY ACCEPTABLE. REF. BOMBARDIER REO. RESTORED FINISH, NO DEFECTS NOTED, BLENDED AREA L=.700" X W=.275" X D=.016". COMPLETED TASK CARD, WEIGHT CHANGE NEGLIGIBLE DUE TO REPAIR BEING BLEND ONLY
